# SDR C77A20131009001

- Difficulty date: October 8, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N615CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000207
- Aircraft time: 15,750 hours, 8,996 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Part number: 17067115001
- Part serial: NSN
- Condition: Corroded
- Location: Fwd Cargo Door
- Part time: 15,750 hours, 8,996 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT STRUCTURE FWD FINGER DOUBLER,  PN 170-67115-001, HAS CORROSION AS MARKED, X=7233.2 Y=406.4.  REPAIRED IAW EO E175-53MR-125.
